# SDR UPS03841424

- Difficulty date: September 18, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 575036519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AT FUSELAGE STA 700 (APPROX) INSIDE STRESS PANEL AREA, SHEAR TIE ON LT SIDE CRACKED.  FABRICATED SHEAR TIE FROM MAT 7075-0.071 AND HEAT TREATED TO T-6 IAW DAC DWG 5750365 & TPS 1003 REV A FOR HEAT TREAT.  LOCATED, DRILLED, AND DEBURRED IAW DC8 SRM 51-1-24, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-20D.
